# SDR USAA061464

- Difficulty date: December 29, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N166US
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 20,332 hours, 20,332 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM Y1732, FWD OF LEFT SVC DOOR HAS CORROSION.  REMOVED & REPAIRED PER SRM 53-41-14 FIG 201; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 2 X 4 INCHES.
